Risk arbitrage and hedging to acceptability under transaction costs

Lepinette, Emmanuel; Molchanov, Ilya (2021). Risk arbitrage and hedging to acceptability under transaction costs. Finance and stochastics, 25(1), pp. 101-132. Springer-Verlag 10.1007/s00780-020-00434-3

[img] Text
L_pinette-Molchanov2021_Article_RiskArbitrageAndHedgingToAccep.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (985kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

300 Social sciences, sociology & anthropology > 310 Statistics
500 Science > 510 Mathematics

ISSN:

0949-2984

Publisher:

Springer-Verlag

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

25 Feb 2021 17:07

Last Modified:

28 Feb 2021 02:57

Publisher DOI:

10.1007/s00780-020-00434-3

BORIS DOI:

10.48350/152422

URI:

https://boris.unibe.ch/id/eprint/152422

Actions (login required)

Edit item Edit item
Provide Feedback